MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM/130 DEG TI CANN TFNA 380MM/RIGHT-STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM/130 DEG TI CANN TFNA 380MM/RIGHT-STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.037.258S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event date is unknown date in 2020.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history: part number: 04.037.258s, 12mm/130 deg ti cann tfna 380mm/right- sterile.Lot number: 15l1654 (sterile).Manufacturing location: (b)(4).Manufacturing date: 29-aug-2019.Expiration date: 31-jul-2029.Lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria.Inspection sheet, in-process / inspect dimensional / final, met all inspection acceptance criteria.Inspection sheet, tfna assembly inspection, met all inspection acceptance criteria.Packaging label log (pll) was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn 16577 supplied by ethicon (abq) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 04.037.912.3, tfna lock drive.Lot number: 12l0288.Lot quantity: (b)(4).One piece was scrapped in cell at op #100, pack/label, after being dropped.Production order traveler met all inspection acceptance criteria apart from the one piece noted.Inspection sheet, met all inspection acceptance criteria.Part number: 04.037.912.4, wave spring, shim ended.Lot number: h795861.Lot quantity: (b)(4).Work order traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection, met all inspection acceptance criteria.Material certificate and certificate of conformance and quality history card received from smalley dated 19-feb-2019 were reviewed and determined to be conforming.Part number: 04.037.942.2, lock prong, 130 degree tfna.Lot number: 5l21087.Lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria.Part number: 21127, timoagri16.00.Lot number: 10l0917.Lot quantity: 916 lbs.Inspection instruction met all inspection acceptance criteria.Certified test report supplied by perryman company dated 21-may-2019 was reviewed and determined to be conforming.Lot summary report dated 13-jun-2019 met all inspection acceptance criteria.Raw material receiving / putaway checklist met all inspection acceptance criteria.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent a removal and revision surgery due to a broken proximal femoral nailing system (tfna) nail.The patient fell and the implant broke on an unknown date.The broken proximal femoral nailing system (tfna) nail was replaced with another new proximal femoral nailing system (tfna).The procedure outcome and patient status are unknown.The original hardware was implanted on (b)(6) 2020.Concomitant device reported: tfna fenestrated screw (part# 04.038.190s, lot# unknown, quantity# 1).Unknown locking screw (part# unknown, lot# unknown, quantity# unknown).This is report 1 of 1 for (b)(4).

Brand Name
12MM/130 DEG TI CANN TFNA 380MM/RIGHT-STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10393082
Report Number2939274-2020-03474
Device Sequence Number16572108
Product Code HSB
UDI-Device Identifier10886982097385
UDI-Public(01)10886982097385
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.258S
Device Catalogue Number04.037.258S
Device Lot Number15L1654
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2020
Initial Report FDA Received Date08/11/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight49